Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("HEAT EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2990

  • Page / 120

Export

Selection :

  • and

POSITIVE THERMIC MAJORIZATION OF TEMPERATURES ON INFINITE STRIPSWATSON NA.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 68; NO 2; PP. 477-487; BIBL. 17 REF.Article

SU ALCUNE PROPRIETA DI UN MODELLO IPERBOLICO PER LA PROPAGAZIONE DEL CALORE = SUR UNE PROPRIETE D'UN MODELE HYPERBOLIQUE POUR LA PROPAGATION DE LA CHALEURDONATO A; FUSCO D.1981; ATTI SEMIN. MAT. FIS. UNIV. MODENA; ISSN 0041-8986; ITA; DA. 1981 PUBL. 1982; VOL. 30; NO 1; PP. 191-206; ABS. ENG; BIBL. 34 REF.Article

THE HUYGENS PROPERTY FOR THE HEAT EQUATION.WIDDER DV.1977; TRANS. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 232; PP. 239-244; BIBL. 3 REF.Article

PARABOLIC POTENTIAL THEORYKAUFMAN R; JANG MEI WU.1982; J. DIFFER. EQU.; ISSN 0022-0396; USA; DA. 1982; VOL. 43; NO 2; PP. 204-234; BIBL. 17 REF.Article

HEAT CONDUCTION IN A TRUNCATED WEDGE OF FINITE HEIGHT.GOYAL SP; VASISHTA SK.1977; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1977; VOL. 8; NO 1; PP. 10-17; BIBL. 7 REF.Article

THE EQUATION OF HEAT CONDUCTION.MAZILU P.1978; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1978; VOL. 23; NO 3; PP. 419-435; BIBL. 6 REF.Article

THERMAL CAPACITY.WATSON NA.1978; PROC. LONDON MATH. SOC.; GBR; DA. 1978; VOL. 37; NO 2; PP. 342-362; BIBL. 14 REF.Article

A FUNDAMENTAL SOLUTION FOR THE HEAT EQUATION WHICH IS SUPPORTED IN A STRIP.JONES BF JR.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 60; NO 2; PP. 314-324; BIBL. 4 REF.Article

ESPACES HP GEOMETRIQUES ET PROBABILISTES AU DESSUS DE L'ESPACE HERMITIEN HYPERBOLIQUE DE CN. DIFFERENTIABILITE DES FONCTIONS FINEMENT HARMONIQUES. POTENTIEL FIN ET ALGEBRES DE FONCTIONS ANALYTIQUES. FRONTIERES DE SILOV DE DOMAINES FAIBLEMENT PSEUDOCONVEXES. THEOREMES DE COMPARAISON EN GEOMETRIE.DEBIARD A.1976; AO-CNRS-12630; FR.; DA. 1976; PP. (206P.); BIBL. DISSEM.; (THESE DOCT. SCI. MATH., PIERRE ET MARIE CURIE PARIS VI)Thesis

ON THE SOLUTIONS OF THE HOPF EQUATION FOR HEAT TRANSFERCAPINSKI M; SZAFIRSKI B.1982; BULL. ACAD. POL. SCI., SER. SCI. MATH.; ISSN 0137-639X; POL; DA. 1982; VOL. 30; NO 5-6; PP. 229-233; ABS. RUS; BIBL. 7 REF.Article

CAPACITE PARABOLIQUE ET EQUATION DE LA CHALEUR AVEC OBSTACLE IRREGULIER.PIERRE M.1978; C.R. ACAD. SCI., A; FRA; DA. 1978; VOL. 287; NO 3; PP. 117-119; ABS. ENG; BIBL. 7 REF.Article

UN RESULTAT D'EXISTENCE POUR L'EQUATION DE LA CHALEUR AVEC OBSTACLE S.C.S..PIERRE M.1978; C.R. ACAD. SCI., A; FRA; DA. 1978; VOL. 287; NO 2; PP. 59-61; ABS. ENG; BIBL. 13 REF.Article

CONVEXITY OF MEAN VALUES OF NON-NEGATIVE SUBTEMPERATURESWATSON NA.1980; ARCH. RATION. MECH. ANAL.; DEU; DA. 1980; VOL. 73; NO 1; PP. 53-62; BIBL. 21 REF.Article

HOMOGENEOUS GENERALIZED TEMPERATURESHAIMO DT.1980; S.I.A.M. J. MATH. ANAL.; USA; DA. 1980; VOL. 11; NO 3; PP. 473-487; BIBL. 13 REF.Article

NEW APPROACH TO THE MORPHOLOGICAL STABILITY OF THE STEFAN PROBLEMLIEVRE C; ROTHEN F.1980; HELV. PHYS. ACTA; ISSN 0018-0238; CHE; DA. 1980; VOL. 53; NO 1; PP. 119-133; BIBL. 9 REF.Article

LE PROBLEME DE STEFAN AVEC CONDITIONS LATERALES VARIABLESDAMLAMIAN A; KENMOCHI N.1980; HIROSHIMA MATH. J.; JPN; DA. 1980; VOL. 10; NO 2; PP. 271-293; BIBL. 17 REF.Article

THE APPROXIMATION OF SOLUTIONS TO THE BACKWARDS HEAT EQUATION IN A NONHOMOGENEOUS MEDIUMCOLTON D.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 72; NO 2; PP. 418-429; BIBL. 8 REF.Article

SUR LE PROBLEME DE STEFAN A DEUX PHASESTARZIA DOMINGO ALBERTO.1979; ; FRA; DA. 1979; PAGINATION MULT.; 29 CM; BIBL. 153 REF.; TH. 3EME CYCLE: MATH. APPL., MEC. THEOR. SOLIDES./PARIS 6/1979Thesis

SCHROEDINGER INVARIANT GENERALIZED HEAT EQUATIONSNIEDERER U.1978; HELV. PHYS. ACTA; CHE; DA. 1978; VOL. 51; NO 2; PP. 220-239; BIBL. 13 REF.Article

THE FUNDAMENTAL SOLUTION OF THE HEAT EQUATION ASSOCIATED WITH THE D ROND DIV. ENT -NEUMANN PROBLEMSTANTON NK.1978; J. ANAL. MATH.; ISR; DA. 1978 PUBL. 1979; VOL. 34; PP. 265-274; BIBL. 7 REF.Article

THE HEAT EQUATION ON A COMPACT LIE GROUPFEGAN HD.1978; TRANS. AMER. MATH. SOC.; USA; DA. 1978 PUBL. 1979; VOL. 246; PP. 339-357; BIBL. 13 REF.Article

A PROPERTY OF THE HEAT EQUATION WHICH EXTENDS TO THE THERMOELASTIC EQUATIONSDAY WA.1983; ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS; ISSN 0003-9527; DEU; DA. 1983; VOL. 83; NO 2; PP. 99-113; BIBL. 5 REF.Article

EQUATIONS AUX DERIVES PARTIELLES A COEFFICIENTS PERIODIQUES DANS DES DOMAINES CYLINDRIQUES APLATISCAILLERIE D.1980; C.R. ACAD. SCI., A; FRA; DA. 1980; VOL. 290; NO 3; PP. 143-146; ABS. ENG; BIBL. 5 REF.Article

PERTURBATION OF DOMAINS AND GREEN KERNELS OF HEAT EQUATIONS. IIIOZAWA S.1979; PROC. JAP. ACAD., A; JPN; DA. 1979; VOL. 55; NO 7; PP. 227-230; BIBL. 3 REF.Article

COMPORTEMENT DU NOYAU DE LA CHALEUR D'UN OPERATEUR HYPOELLIPTIQUE DEGENERE POUR DES TEMPS PETITSDONASOA MANANKIANDRIANANA.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 288; NO 23; PP. 1061-1063; ABS. ENG; BIBL. 7 REF.Article

  • Page / 120